# SDR CALA2022090202235

- Difficulty date: August 31, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757
- Aircraft serial: 32590
- Aircraft time: 60,732 hours, 18,592 cycles
- Engine: Rroyce AE2100A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: NA
- Condition: None
- Location: Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 9/02/22. COMRESSOR STALL RIGHT ENGINE CLIMBING THROUGH 9000. #2 ENG REPLACED.
